Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had a miscarriage. Suffered urinary tract infections and yeast infections. Any suggestions?

In 2011 I had a miscarriage , I did not attempt to conceive again afterward, and about 6 months later I had Mirena placed for birth control . My problem is that ever since having the miscarriage, prior to even having Mirena inserted, I have experienced chronic yeast infections and urinary tract infections . My gynecologist seems to think it is unrelated to anything gynecological or the miscarriage I suffered, but I have never had issues like this prior to my miscarriage. Could my hormones have changed somehow or could I have something else going on from a gynecological aspect that is making me feel not normal in the area of my vagina?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for the query.

You are suffering fron recurrent candidial infection and urinary tract infection.
I suggest you to first confirm the diagnosis by getting a vaginal swab test.
If candidial infection is confirmed, i suggest you to take prolonged protocol of fluconazole and Clotrimazole.
Your Gynecologist can explain you in detail about dose and duration of this protocol.
I also suggest you to get your blood tested for sugar.
Diabetes is high risk for recurrent UTI And Candidiasis.
Above conditions are not related to miscarriage.
However infection can lead to miscarriage.
Hope this helps.
Dr Nilofer
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor